Explicit bound for the number of primes in arithmetic progressions assuming the Generalized Riemann Hypothesis

Show full item record



Permalink

http://hdl.handle.net/10138/345522

Citation

Ernvall-Hytönen , A-M & Palojärvi , N 2022 , ' Explicit bound for the number of primes in arithmetic progressions assuming the Generalized Riemann Hypothesis ' , Mathematics of Computation , vol. 91 , no. 335 , pp. 1317-1365 . https://doi.org/10.1090/mcom/3691

Title: Explicit bound for the number of primes in arithmetic progressions assuming the Generalized Riemann Hypothesis
Author: Ernvall-Hytönen, Anne-Maria; Palojärvi, Neea
Contributor organization: Department of Mathematics and Statistics
Date: 2022-05
Language: eng
Number of pages: 49
Belongs to series: Mathematics of Computation
ISSN: 0025-5718
DOI: https://doi.org/10.1090/mcom/3691
URI: http://hdl.handle.net/10138/345522
Abstract: We prove an explicit error term for the psi(x, chi) function assuming the Generalized Riemann Hypothesis. Using this estimate, we prove a conditional explicit bound for the number of primes in arithmetic progressions.
Subject: 111 Mathematics
Explicit bounds
primes in arithmetic progressions
Generalized Rie-mann Hypothesis
SHARPER BOUNDS
Explicit bounds
primes in arithmetic progressions
Generalized Rie-mann Hypothesis
Peer reviewed: Yes
Rights: cc_by_nc_nd
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
2003.01925.pdf 422.3Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record